MathSciNet Relay Station
MathSciNet bibliographic data
MR1654800 (2000c:22013) 22E46 (33C80 47B38)
Zhang, Genkai Berezin transform on compact Hermitian symmetric spaces. Manuscripta Math. 97 (1998), no. 3, 371–388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement